# SDR JJBA201033998

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 26,753 hours, 37,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE316
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, F/A PERFORMED EMERGENCY LIGHT CHECKS.  FOUND FWD CEILING EMERGENCY LIGHT INOPERATIVE.  MX REPLACED LIGHT BULB, PERFORMED OPS CHECK OF EMERGENCY LIGHTING SYS.  SYS CHECKED SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
